PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Sequences and dynamical systems associated with canonical approximation by rationals

Volume 154 / 2012

Andrew Haas Acta Arithmetica 154 (2012), 371-384 MSC: Primary 11K50, 37A45; Secondary 30F35. DOI: 10.4064/aa154-4-3

Authors

  • Andrew HaasDepartment of Mathematics
    University of Connecticut
    Storrs, CT 06269, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image